MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE, 3 CLAMPS, RO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE, 3 CLAMPS, RO; STOPCOCK, I.V. SET
Model Number B33098
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Investigation is not complete.
 
Event or Problem Description
The event involved 4" (10 cm) appx 0.40 ml, smallbore trifuse ext set w/3 microclave®, 3 clamps, rotating luer that the customer reported an unknown substance inside one of the trifuse.The device was stored in a supply room.There was patient involvement and no report of harm.
 
Additional Manufacturer Narrative
Received one used list #b33098, 4" (10 cm) appx 0.40 ml, smallbore trifuse ext set w/3 microclave®, 3 clamps, rotating luer; lot #5086239.As received, amber colored fluid residuals were present within the tubing of the set.Dried red residuals were also observed inside the tubing bonded within the trifurcated connector.The tubing was disassembled from the trifurcated connector and it was confirmed the residuals were lose within the fluid path.No other damage or anomalies were identified on the set.The reported complaint can be confirmed.The probable cause of the unknown residuals observed is due to the infusates administered during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
4" (10 CM) APPX 0.40 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE, 3 CLAMPS, RO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11582021
Report Number9617594-2021-00102
Device Sequence Number4296446
Product Code FMG
UDI-Device Identifier00887709006263
UDI-Public(01)00887709006263(17)251101(10)5086239
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberB33098
Device Catalogue NumberB33098
Device Lot Number5086239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1